# SDR QR9R2025120400001

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9434
- Aircraft time: 4,517 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: B35A00
- Part serial: 3646
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FUEL SHUTOFF VALVE WAS RECEIVED FROM SUPPLY WITH A DAMAGED HELI-COIL.
